Extensions of designs and groups: projective, symplectic and certain affine groups.
Mathematische Zeitschrift, Tome 89 (1965), pp. 199-205
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1965__89_170437,
author = {Daniel R. Hughes},
title = {Extensions of designs and groups: projective, symplectic and certain affine groups.},
journal = {Mathematische Zeitschrift},
pages = {199--205},
year = {1965},
volume = {89},
zbl = {0136.28202},
url = {http://geodesic.mathdoc.fr/item/MZ_1965__89_170437/}
}
Daniel R. Hughes. Extensions of designs and groups: projective, symplectic and certain affine groups.. Mathematische Zeitschrift, Tome 89 (1965), pp. 199-205. http://geodesic.mathdoc.fr/item/MZ_1965__89_170437/